Journal of Mathematics and Statistics

Introduction to the New Type of Algorithms for Accelerating Convergence of Sequence

R. Thukral

DOI : 10.3844/jmssp.2005.15.23

Journal of Mathematics and Statistics

Volume 1, Issue 1

Pages 15-23


A collection of new algorithms for accelerating the convergence of sequence of functions was described. The definitions and connections of these new algorithms with the improved functional epsilon algorithms are given. The effectiveness of these new algorithms was examined, namely the α-algorithms, the β-algorithms, the γ-algorithms, the δ-algorithms and the improved functional epsilon algorithms, for approximating solutions of a given power series. The estimates derived using the δ-algorithms are found to be substantially more accurate than other similar algorithms.


© 2005 R. Thukral. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.